MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10373
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported thrombus occurred.A left atrial appendage (laa) closure procedure was being performed.The patient had been taking warfarin and their international normalized ratio (inr) was therapeutic on the day of the implant.The trans-septal puncture was performed and the watchman access system (was) was inserted into the patient.It was noticed that there was a large clot in the right side of the heart near the septum attached to the was.Heparin had been administered and the activated clotting time (act) measured 399 seconds.The clot was aspirated out.The was was removed and a new was was used to continue the procedure.A watchman laa closure device was successfully implanted in the patient.There were no patient complications and the patient has since been discharged from the hospital.

Brand Name
WATCHMAN ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11003055
Report Number2134265-2020-17271
Device Sequence Number16319477
Product Code NGV
UDI-Device Identifier08714729838203
UDI-Public08714729838203
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2023
Device Model Number10373
Device Catalogue Number10373
Device Lot Number0025268833
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;